The solution set of a differential inclusionon a closed set of a Banach space

Volume 23 / 1995

Song Wen Applicationes Mathematicae 23 (1995), 13-23 DOI: 10.4064/am-23-1-13-23


We consider differential inclusions with state constraints in a Banach space and study the properties of their solution sets. We prove a relaxation theorem and we apply it to prove the well-posedness of an optimal control problem.


  • Song Wen

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image